# SDR REXA2020020520185

- Difficulty date: January 22, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF REAR PRESSURE BULKHEAD HAS A CREW CHAFE ON AN EXISTING REPAIR AT RBL 36
REPAIRED CHAFFED AREA ON FWD SIDE OF FS 621 BULKHEAD BY REMOVING AND REPLACING CHAFFED TRIPLER IAW BOMBARDIER REO 601R-53-61-7280 REV--  DATED 2020-01-18. TRIPLER FABRICATED FROM 2024-T3 .063"" PO# W58363.
REPAIR PART AND FIELD FASTENER WEIGHT APPROX0.20LBS. WVAC EMP#
